# SDR REXA2014031600312

- Difficulty date: March 16, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 14,689 hours, 9,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA DOUBLER HAS CORROSION.  R & R ANTENNA DOUBLER IAW SRM 51-42-06-001-001-A01 & 51-42-20-001-001-A01.  PRIMED & PAINTED IAW SRM 51-25-06-001-001-A01 & 51-25-16-001-001-A01.
